Mathematische Annalen

, Volume 286, Issue 1, pp 783–802

Bilinear forms in the Fourier coefficients of half-integral weight cusp forms and sums over primes

  • W. Duke
  • H. Iwaniec
Article

DOI: 10.1007/BF01453602

Cite this article as:
Duke, W. & Iwaniec, H. Math. Ann. (1990) 286: 783. doi:10.1007/BF01453602
Download to read the full article text

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • W. Duke
    • 1
  • H. Iwaniec
    • 1
  1. 1.Rutgers University in New BrunswickUSA

Personalised recommendations